|muscle, bone and joint pains
Nov 4, 2009
Six months after starting to take truvada and stocrin, i started experiencing severe pains in my thighs, buttock, legs and feet. The pain is worse when I am sleeping or resting. all test have been doen but there does not seem to be a problem. will the pains subside. I am now one year into talking my meds.
| Response from Dr. Henry
I have followed a small number of patients who developed diffuse pain like you describe. Work up often not helpful other than ruling out some conditions (such as syphilis, vitamin D deficiency, thyroid and many other disorders). Immune reconstitution can cause a variety of vague complaints that may diminish with time. In a few cases I have systematically switch off one HIV med at a time (replacing it with another) and observed for 1-2 months before making another switch. Often I have too have been frustrated as to what is the explanation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Sore Throat After Unprotected Anal Sex Worried I Have HIV
- Swollen Lymph Glands After Breast Sucking Worried I Have HIV
- Swollen Lymph Glands After Kissing Cut On Lip Worried I Have HIV
- Can Chlamydia Cause Pain During Sex?
- Chances Of Getting Cervical Cancer If You Are Monogamous
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.